# SDR CALA2022011000089

- Difficulty date: January 9, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N16713
- Make and model: Boeing 737*
- Aircraft serial: 28784
- Aircraft time: 69,684 hours, 24,271 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stringer
- Part number: NA
- Condition: Damaged
- Location: Sta400-420
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER S-21L IS BROKEN BETWEEN STA.400 AND STA.420 DUE TO GROUND DAMAGE. VISUALLY INSPECTED AREA OF REMOVED DAMAGED STRINGER 21L BETWEEN STA 380-440 LH. NO FURTHER DAMAGE NOTED.  OK TO CONTINUE CUT AND REMOVED DAMAGED STRINGER SECTION BETWEEN STA.380 AND STA.440 VERIFIED STRINGER RAWSTOCK MATERIAL FOR REPLACEMENT FILLER AS: BAC1498-157 P.O# 9400227, AND SPLICE SECTIONS 2EA. P/N: 69-78188-14, P.O# 9613712 REF. AVO # 713-22-01-06-01 REV.A, & SRM: 53-00-03 REPAIR: 1. OK TO CONTINUE VERIFIED STRINGER RAWSTOCK MATERIAL FOR REPLACEMENT FILLER AS: BAC1498-157 P.O# 9400227, AND SPLICE SECTIONS 2EA. P/N: 69-78188-14, P.O# 9613712 REF. AVO # 713-22-01-06-01 REV.A, & SRM: 53-00-03 REPAIR: 1
